arrow
Volume 23, Number 3
Previous Issue Next Issue

Lenys Bello & Marcos Raydan

J. Comp. Math., 23 (2005), pp. 225-232.

Preview Full PDF 1829 21017 Abstract

Xiao-Fei Hu & Pei-Xin Ye

J. Comp. Math., 23 (2005), pp. 233-246.

Preview Full PDF 1822 21391 Abstract

Guo-Liang Xu

J. Comp. Math., 23 (2005), pp. 247-260.

Preview Full PDF 1866 21139 Abstract

Dong-Yang Shi, Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 23 (2005), pp. 261-274.

Preview Full PDF 1941 20991 Abstract

Tie Zhang

J. Comp. Math., 23 (2005), pp. 275-284.

Preview Full PDF 1766 20719 Abstract

Feng-Hui Huang & Chuan-Ju Xu

J. Comp. Math., 23 (2005), pp. 285-304.

Preview Full PDF 1813 20779 Abstract

Xiao-Xia Guo & Zhong-Zhi Bai

J. Comp. Math., 23 (2005), pp. 305-320.

Preview Full PDF 1790 20902 Abstract

Zhi-Jun Shen, Guang-Wei Yuan & Long-Jun Shen

J. Comp. Math., 23 (2005), pp. 321-326.

Preview Full PDF 1739 20590 Abstract

Shao-Qin Gao

J. Comp. Math., 23 (2005), pp. 327-336.

Preview Full PDF 1781 20797 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard